# SDR 08FDEA04887

- Difficulty date: November 15, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65282885
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER LOBE INTERIOR STRUCTURE CRACKED ON GILL LINER SUPPORT AT STA 1180, RBL 68, STRINGER R 11.  REPLACED SUPPORT STRUCTURE REF SRM 51-40-03 PG 1-5.  THIS IS CLASSIFIED AS A MINOR REPAIR.
